# SDR 0401499915

- Difficulty date: August 4, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- Aircraft time: 82,642 hours, 89,968 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN FUSELAGE FRAME AT BS 1019 BELOW L14L. REPAIRED IAW EA 99-200165.
